Advertisement

Reactions Weekly

, Volume 1779, Issue 1, pp 180–180 | Cite as

Nonsteroidal anti-inflammatories/prednisone

Masking of anaplastic large cell lymphoma: case report
Case report
  • 140 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 16-year-old girl exhibited masking of anaplastic large cell lymphoma during treatment with celecoxib, ibuprofen, ketorolac and paracetamol for abdominal pain and prednisone for presumed allergic reaction [dosages and duration of treatments to reaction onset not stated; not all routes stated].

The girl presented to an emergency department with abdominal pain for 5 weeks and intermittent fevers. Her abdominal pain was relieved by unspecified NSAIDs and paracetamol [acetaminophen]. She reported an enlarged, tender right sided cervical lymph node that appeared 2−3 months prior to the presentation. Her medical history included Lyme disease with Bell's palsy 2 years prior which was appropriately treated. She reported intermittent joint pain and muscle aches since then. She had...

Reference

  1. Penberthy K, et al. Abdominal pain and intermittent fevers in a 16-year-old girl. Pediatrics 144: No. 3, Sep 2019. Available from: URL: http://doi.org/10.1542/peds.2019-0093 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations